# SDR DALA2016041102783

- Difficulty date: April 10, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 59,920 hours, 24,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF AND ENROUTE CABIN EMERGENCY LIGHTS WOULD ILLUMINATE WITH COCKPIT SWITCH IN ARMED POSITION.  FOUND FORWARD EMERGENCY LIGHTS ON WITH COCKPIT SWITCH IN ARMED   POSITION.  R & R EMERGENCY LIGHT BATTERY CHARGER, M731 AND BATTERY IAW AMM 33-51. INSPECTED NLG EMERGENCY LIGHT TEST SWITCH WIRING.  NO FAULTS FOUND.  R & R EMERGENCY LIGHT POWER  TRANSFER RELAY K10570.  SYS OPS CHECKS NORMAL IAW AMM 33-51.
